Retraction Notice – Generalizing Stein’s Lemma

C. R. Math. Rep. Acad. Sci. Canada Vol. 42 (2) 2020, p. 29
(Received: )

Abstract/Résumé:

Moawia Alghalith, Generalizing Stein’s Lemma, C. R. Math. Rep. Acad. Sci. Canada 42 (2020), pp. 21–24.

This article has been retracted on the request of the author.

The author is indebted to the author of the article immediately preceding this notice,

Christian Genest, On an extension of Stein’s Lemma, C. R. Math. Rep. Acad. Sci. Canada 42 (2020), pp. 25–28,

for pointing out the erroneous nature of the article in question.

Keywords:

AMS Subject Classification:

PDF(click to download): Retraction Notice – Generalizing Stein’s Lemma

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.